# SDR AC2A100892

- Difficulty date: May 3, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 3,476 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Condition: Debonded
- Location: Restraint
- Part time: 3,477 hours
- Component: Restraint
- Component part number: 430310101107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN DEBONDED/ REPLACED RESTRAINT.
